Record number :
902743
Title of article :
Bifurcation analysis of an aerodynamic journal bearing system considering the effect of stationary herringbone grooves
Author/Authors :
Cheng-Chi Wang، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
14
From page :
1532
To page :
1545
Abstract :
This paper investigates the bifurcation and nonlinear behavior of an aerodynamic journal bearing system taking into account the effect of stationary herringbone grooves. A finite difference method based on the successive over relation approach is employed to solve the Reynolds’ equation. The analysis reveals a complex dynamical behavior comprising periodic and quasi-periodic responses of the rotor center. The dynamic behavior of the bearing system varies with changes in the bearing number and rotor mass. The results of this study provide a better understanding of the nonlinear dynamics of aerodynamic grooved journal bearing systems.
Journal title :
Chaos, Solitons and Fractals
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2007
Link To Document :
بازگشت